# SDR AALA202112139193

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 49,715 hours, 23,902 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH FLIGHT LEVEL 200 FELT A PRESSURE BUMP THEN ELECTRONIC CENTRALIZED AIRCRAFT MONITOR CAME UP SHOWING THE CABIN CLIMBING AT 4100 FEET PER MINUTE. FINALLY SETTLED DOWN TO A 600 FEET PER MINUTE CLIMB - CABIN MADE IT TO 9200 FEET - RETURNED TO FIELD. FLIGHT WAS NOT OVERWEIGHT FOR LANDING. FOUND NUMBER 2 PACK OUTLET BELLOW CRACKED AND BLOWN OUT AT CONDENSER INSTALLED SERVICEABLE CONDENSER (AALA202112134812) AND REPLACED NUMBER 2 PACK OUTLET BELLOW.
